# SDR AMTA200300665

- Difficulty date: May 18, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EGRESS LIGHTS INOPERATIVE AT ROW 10.  RECONNECTED WIRES ON LIGHT ASSEMBLY, OPS NORMAL.  (M)
